# SDR SWAA031882

- Difficulty date: August 20, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 43,294 hours, 43,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 2 L/E SLAT DELAMINATED ON OUTBD UPPER SURFACE.  REMOVED AND REPLACED NR 2 L/E SLAT PER MM.
